# SDR UALA2012011600334

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 41,245 hours, 5,036 cycles
- Engine: Pwa PW40903
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR BACKGROUND LIGHT INOP.  INDICATOR INDICATION OPS OK, INDICATOR, PCN 483-9037 NOT STOCKED LHR.  CHANGED THE RUDDER INDICATOR PER MM.
